MAUDE Adverse Event Report: FX SOLUTIONS ANATOMICAL HUMERIS; SHOULDER PROSTHESIS

FX SOLUTIONS ANATOMICAL HUMERIS; SHOULDER PROSTHESIS
Model Number HUMERIS STEM TA6V SIZE 08 CEMENTLESS Ti/HA
Health Effect - Clinical Codes Erosion (1750); Impotence (1925)
Date of Event 01/18/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The event took place outside of usa ((b)(6)) and was associated with a product that is also cleared for the market within the usa.
 
Event or Problem Description
Removal of an anatomical humeris placed many years ago because of significant glenoiditis and functional impotence of the patient.This day, a reversed humelock 2 is placed.

Brand Name
ANATOMICAL HUMERIS
Common Device Name
SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SOLUTIONS
1663 rue des marjonas
viriat, 01440
FR  01440
MDR Report Key11342644
Report Number3009532798-2021-00016
Device Sequence Number4959231
Product Code HSD
UDI-Device Identifier03701037301531
UDI-Public03701037301531
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K163669
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/01/2023
Device Model NumberHUMERIS STEM TA6V SIZE 08 CEMENTLESS Ti/HA
Device Catalogue Number316-0008
Device Lot NumberM1752
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/20/2021
Initial Report FDA Received Date02/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;